# SDR QXEA9700048

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: A24359013
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED ON LEFT HAND NUMBER TWO WINDOW POST DURING SIP 53-10-08.  TYPE 2 CRACK NOTED USING HFEC APPROX .1563 INCHES IN LENGTH.  TYPE 1 CRACK NOTED VISUALLY APPROX 2.250 INCHES IN LENGTH.  WINDOW POST REPLACED IAW SB F28/53-98.
